University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities

Zelik, S (2004) Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 11 (2-3). pp. 351-392.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 September 2004
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, MATHEMATICS, APPLIED, singularly perturbed damped wave equation, supercritical nonlinearity, regular attractors, HYPERBOLIC EQUATION, ATTRACTORS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:52
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833079

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800